Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawl Symptoms

Posted by saintjames on July 31, 1999, at 21:42:59

In reply to Re: Effexor Withdrawl Symptoms, posted by Brenn on July 31, 1999, at 14:40:51

> Sorry to have bothered everyone with what is a redundent question. After reading the archives I am convinced effexor should be taken off the market. Now I am really hot that I was given this drug at all.
> I guess blaming the 60 pounds I gained, being tired all the time etc. wasn't from the depakote after all.

James here....

Please think twice b4 you wish for these things...Effexor is the only AD that works for me.
Sorry you had a bad time with it but I tolerate it with few problems. Go to bob's tips and tricks and read up on Effexor w/d, some find a dose or 2 of Prozac totally stops the problems you are having.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:9439